# SDR MWEA011278

- Difficulty date: September 20, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- Aircraft time: 46,837 hours, 31,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 3924050501
- Condition: Cracked
- Location: Station 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 LEFT CRACKED STATION 560  --  REMOVED AND REPLACED LONGERON.
